MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T3; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T3; KNEE ENDOPROSTHETICS
Model Number NX055Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an ps tibial plateau cemented t3 (item nx055z) was implanted on (b)(6) 2013.According to the complainant, there was a gross loosening of the femoral and tibial components of the right knee.The patient underwent revision surgery on july 20 2021.The adverse event/malfunction is filed under aic reference xc 100032169 cc 400582818 associate medwatch reports 400582819_ 2916714-2023-00002_mdr, 400582820_ 2916714-2023-00003_mdr, 400582821_ 2916714-2023-00004_mdr, 400582822_ 2916714-2023-00005_mdr.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Additional information - f9 (approximate age of device).Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T3
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key16207520
Report Number2916714-2023-00001
Device Sequence Number5454245
Product Code JWH
UDI-Device Identifier04046963810450
UDI-Public4046963810450
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberNX055Z
Device Catalogue NumberNX055Z
Device Lot Number51873261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2022
Device Age132 MO
Event Location Hospital
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date09/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Date Report Sent to FDA01/19/2023